# SDR SWAA2024121074727

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,279 hours, 5,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTSIDE FWD OVERWING EMERGENCY LIGHT IS INOP<[01] REPLACED EMERGENCY BATTERY PACK M2335; PERFORMED GOOD TEST PER AMM 33-51-06-960-802;[02] VERIFIED CORRECTIVE ACTION STEP 1.
